# SDR CALA2025050904575

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,000 hours, 26,820 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Defective
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SLIGHT ELECTRICAL  SMELL IN COCKPIT AND CABIN LOCKED BY TOMC CONFIRMED SMELL COMING FROM COCKPIT AIR VENTS, NO SMELL COMIMG FROM FORWARD CARGO COMP, E&E FORWARD OR AFT. WHILE RUNING PACKS SMELL INTENSIFIES SPECIALLY PCK #1.   CHECKED APU OIL SERVICE LEVEL AND CHECKED APU FOR EXTERNAL OIL LEAKS NONE FOUND. UPON ENTRY INTO THE CABIN ODOR WAS PRESENT IN 1ST CLASS AND OVERWING EXITS HEAVIEST . STARTED APU RAN BOTH PACKS AND AFTER SEVERAL MINS ODOR DISSAPATED . SHUT DOWN THE APU AND CLOSED AIRCRAFT DOOR RETURNED TO AIRCRACT AN HOUR LATER AND ODOR RETURNED . SUSPECT ODOR IS FROM INSIDE THE CABIN,  FOUND FAULT LIGHT AND FAN FAULT LIGHT ILLUMINATED ON LTV BIN RACK PLACING ON NEF REF LOG PAGE 4766031 REMOVED  AND INSTALLED ALL  CEILING PANELS NO DEFECTS NOTED IN WIRING AND LRUS LOCATED IN OVEFHEAD, CKED ALL ALL SEAT BOXS AND POWER OUTLETS NO DEFECTS NOTED; REPLACED HEPA FILTERS  NO DEFECTS NOTED AND SPRAYED DEODERIZED IN THE AREA AS PRECAUTIONARY.  INSPECTED UNDER FWD AND AFT LAVS NO DEFECTS NOTED. ALSO UNSED INFRARED TEMP GUN TO DECTECT ANY OVERHEATING IN IFE LRUS AND OVERHEAD LRUS NO DEFECTS NOTED RAN BOTH PACS FOR 3+ HRS SMELL DISAPATES WITHIN 30 MINS
